MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Canadian veterinary journal = La revue veterinaire canadienne · 2012

Compounding errors in 2 dogs receiving anticonvulsants.

McConkey Sandra E, Walker Susan, Adams Cathy

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases that involve drug compounding errors are described. One dog exhibited increased seizure activity due to a compounded, flavored phenobarbital solution that deteriorated before the expiration date provided by the compounder. The other dog developed clinical signs of hyperkalemia and bromine toxicity following a 5-fold compounding error in the concentration of potassium bromide (KBr).

Для цитирования: McConkey Sandra E, Walker Susan, Adams Cathy. Compounding errors in 2 dogs receiving anticonvulsants.. The Canadian veterinary journal = La revue veterinaire canadienne. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.